Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Throat was sore with blisters. Why do they happen? Why the numbness?

Hello, I had a very sore throat (it looked like it had little white blisters in it), after 3 days of this it started to clear up. On the third day I woke up and found my throat to be much better but awoke to find a terrible left side earache along with a strange numb sensation/ loss of taste on the left side of my mouth. It has been nearly 3 days of this now, my throat is better but these new symptoms are not seeming to subside. Any ideas about this?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
The throat infection has spread to the ear .
You must consult an ent specialist so that antibiotic can be started. the ear infections take some time to get treated.
Loss of taste should not be there. Do tell it to your doctor as it seems to be that there is involvement of facial nerve and that is serious and needs early treatment.
You may require steroids also in addition to antibiotics.
In doubt do reply
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor